Journal :   International Journal of Technology

Volume No. :   8

Issue No. :  2

Year :  2018

Pages :   100-103

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Allready Registrered
Click to Login

A Generalization of Common Fixed Point in 2-Metric Space

Address:   Krishnadhan Sarkar1*, Kalishankar Tiwary2
1Department of Mathematics, Raniganj Girls’ College, Raniganj-713358, West Bengal, India,
2Department of Mathematics, Raiganj University, Raiganj-733134, West Bengal, India,
*Corresponding Author
DOI No: 10.5958/2231-3915.2018.00013.5

In this paper, we use the concept of semi-compatibility and weak compatibility to prove common fixed point theorems of four self maps in 2-metric spaces. Which is also the generalization result of V.H. Badshah et al. [1] and D. Sharma [11]. MATHEMATICS SUBJECT CLASSIFICATION: 47H10, 54H25
2-metric space, semi compatible maps, weak compatible maps, compatible maps, fixed point
Krishnadhan Sarkar, Kalishankar Tiwary. A Generalization of Common Fixed Point in 2-Metric Space. Int. J. Tech. 2018; 8(2): 100-103.
[View HTML]     

Visitor's No. :   110869